Results 1 to 3 of 3

Thread: Glaucoma ??? and medications

  1. #1
    Join Date
    Mar 2010
    Location
    foothills of carolina
    Posts
    154
    Thanks
    44
    Thanked 9 Times in 9 Posts

    Default Glaucoma ??? and medications

    I take Imuran, Plaqunil, and prednisone. I went to have my eyes checked. I have to get glasses and he said there was too much pressure in both eyes. I have to go back Wed, to have some further tests done. Anyone else had this problem? If you have what did they do about your meds? I guess the first thing I will have him do is to fax the results to my Rhumy to let him check.
    One thing about this Lupus it keeps your brain cells poppin trying to figure out what else is going to happen! thanks for being here!
    BJ

  2. #2
    Saysusie's Avatar
    Saysusie is offline Super Moderator Super ModeratorEmperor of the Universe
    Join Date
    Nov 2001
    Location
    Victorville, California
    Posts
    7,787
    Blog Entries
    10
    Thanks
    1,640
    Thanked 944 Times in 597 Posts

    Default

    How long have you been taking the Plaquenil and Prednison?? Did he say that it was, in fact, glaucoma? Cataracts and Glaucoma are often seen in lupus patients, but the disease is not associated with either of these eye conditions. However, extended use of steroids, such as Prednisone, can cause Glaucoma and almost always produces cataracts. I wish you the very best.

    Peace and Blessings
    Namaste
    Saysusie
    Look For The Good and Praise It!

  3. The Following User Says Thank You to Saysusie For This Useful Post:

    Hillbillie (05-06-2010)

  4. #3
    Join Date
    Mar 2010
    Location
    foothills of carolina
    Posts
    154
    Thanks
    44
    Thanked 9 Times in 9 Posts

    Default

    I think it's been around a year that I have been continuously taking both plaqunil and prednisone. The eye doc said there were no signs of cataracts but the pressure was high in both eyes one eye was higher than the other but both had increased pressure. They called to reschedule the appointment until next Thurs. with the eye doc. That visit is to check the nerve in the back of my eyes to see if they are damaged. I also am diabetic, which is under control, but a concern for eye problems. My Father went blind but I always thought it was from diabetes but now I am not so sure. He didn't say for sure that it was glaucoma but did say that drops will decrease the eye pressure for Glaucoma and that he wanted me to come back for the nerve tests. The reason I asked about the meds is that Prednisone seems to be the best at helping me function half way. I sure don't want to go blind either tho. Thanks for answering. BH

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •